# SDR ASAA2014030607105

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 22,281 hours, 6,936 cycles
- System (JASC): 2300 · Communications System
- Part: Circuit Breaker
- Condition: Faulted
- Location: Sat Phone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE SELECTION ON ACARS MENU DROPPED OFF.  NOTICED IN FLIGHT. CIRCUIT BREAKER CHECKED IN.  ACFT GROUNDED.  PER FIM 23-15- TASK CYCLED CIRCUIT BREAKER P18-2 D14 " SATCOM", PROMPT RETURNED, OPS GOOD.  NO HISTORY 90 DAYS.
